# SDR QXEA2014070500553

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 30,466 hours, 31,742 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Serviced Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BELOW 80 KTS DUE TO A MASTER WARNING FUSELAGE DOORS LIGHT.  DURING POSTFLIGHT, FOUND THE INSIDE DOOR NOT PUSHED ALL THE WAY IN.  FOUND OUT AFT SERVICE DOOR HANDLE INSIDE CABIN NOT IN FULLY CLOSE POSITION.  PERFORMED OPS TEST OF AFT SERVICE DOOR IAW AMM TASK 52-41-00-710-801, MULTIPLE TIMES. OPS TEST SATISFACTORY. RETURNED TO SERVICE.
